E(2) invariant gauge fields on the plane

M. K. Fung*, Y. F. Wang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We use the Lie derivative method to find solutions of E(2) invariant gauge fields on the plane. The gauge groups U(1) and SU(2) are considered. Nontrivial field configurations are obtained.

Original languageEnglish
Pages (from-to)1-7
Number of pages7
JournalChinese Journal of Physics
Issue number1
Publication statusPublished - 1999

ASJC Scopus subject areas

  • General Physics and Astronomy


Dive into the research topics of 'E(2) invariant gauge fields on the plane'. Together they form a unique fingerprint.

Cite this